# SDR KBMA115446

- Difficulty date: August 24, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seal
- Condition: Leaking
- Location: Lt Lateral Servo
- Part time: 1,732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT LATERAL SERVO WAS LEAKING FROM SHAFT SEAL.  REPLACED WITH SERVICEABLE SERVO.
